# SDR 2006FA0000461

- Difficulty date: March 14, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N5335G
- Make and model: Cessna 172R
- Aircraft serial: 17281158
- Engine: Lyc IO360L2A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: S38522
- Condition: Fluctuates
- Location: Rt Fuel Tank
- Part time: 86 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PART HAS A DEAD SPOT IN ITS TRAVEL (NEAR FULL POSITION AT TOP OF TRAVEL) CAUSING FUEL GAUGE TO FLUCTUATE RAPIDLY BETWEEN FULL AND EMPTY, ALSO CAUSES LOW FUEL WARNING LIGHT TO FLASH CONTINUOUSLY.  (K)
